Alert archive / New Mexico / Flash Flood Watches in 2012

Flash Flood Watch 10, NWS Albuquerque, NM

August 22, 2012

NWS Albuquerque, NM issued this flash flood watch at Aug 22, 2012, 3:53 AM MDT. It took effect at Aug 22, 2012, 12:00 PM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2012, 3:53 AM MDT (09:53 UTC)
In effect from
Aug 22, 2012, 12:00 PM MDT
Expired
Aug 22, 2012, 11:55 PM MDT
In force
12 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS65 KABQ 220953
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
353 AM MDT WED AUG 22 2012

NMZ501>511-526-221800-
/O.NEW.KABQ.FF.A.0010.120822T1800Z-120823T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
SOUTH CENTRAL MOUNTAINS-
353 AM MDT WED AUG 22 2012

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW
  MEXICO...INCLUDING THE FOLLOWING AREAS...CHUSKA MOUNTAINS...FAR
  NORTHWEST HIGHLANDS...JEMEZ MOUNTAINS...NORTHWEST
  HIGHLANDS...NORTHWEST PLATEAU...SAN FRANCISCO RIVER VALLEY...SAN
  JUAN MOUNTAINS...SOUTH CENTRAL MOUNTAINS...SOUTHWEST
  MOUNTAINS...WEST CENTRAL HIGHLANDS...WEST CENTRAL MOUNTAINS AND
  WEST CENTRAL PLATEAU. THIS INCLUDES THE LAS CONCHAS...WHITEWATER
  BALDY...LITTLE BEAR...AND WHITE BURN SCAR AREAS.

* FROM NOON MDT TODAY THROUGH THIS EVENING

* A SIGNIFICANT INCREASE IN ATMOSPHERIC MOISTURE WILL BE OBSERVED
  OVER MUCH OF WESTERN NEW MEXICO TODAY...AS WELL AS SOME CENTRAL
  AREAS OF THE STATE. AS THE ATMOSPHERE DESTABILIZES THIS
  AFTERNOON SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE
  EXPECTED TO ERUPT WITH THE POTENTIAL FOR LOCALIZED AREAS OF
  HEAVY RAINFALL. STORMS WILL DRIFT TO THE EAST NORTHEAST AT 10 TO
  15 MPH THROUGH THE AFTERNOON AND EVENING...AND WILL BE CAPABLE
  OF PRODUCING RAINFALL RATES OF 1.5 TO 3 INCHES PER HOUR.

* LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS
  AND LOW WATER CROSSINGS WILL BE POSSIBLE FROM HEAVY RAINFALL.
  THE LAS CONCHAS...WHITEWATER BALDY...LITTLE BEAR...AND WHITE
  BURN SCARS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS
  AFTERNOON AND EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

52
3 follow-up statements
269 
WGUS65 KABQ 221746
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1146 AM MDT WED AUG 22 2012

NMZ501>511-526-230600-
/O.CON.KABQ.FF.A.0010.120822T1800Z-120823T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
SOUTH CENTRAL MOUNTAINS-
1146 AM MDT WED AUG 22 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE 
  FOLLOWING AREAS...CHUSKA MOUNTAINS...FAR NORTHWEST HIGHLANDS... 
  JEMEZ MOUNTAINS...NORTHWEST HIGHLANDS...NORTHWEST PLATEAU...SAN 
  FRANCISCO RIVER VALLEY...SAN JUAN MOUNTAINS...SOUTH CENTRAL 
  MOUNTAINS...SOUTHWEST MOUNTAINS...WEST CENTRAL HIGHLANDS...WEST 
  CENTRAL MOUNTAINS AND WEST CENTRAL PLATEAU. 

* THROUGH THIS EVENING

* DEEP AND RICH AMOUNTS OF ATMOSPHERIC MOISTURE WILL BE OVER MUCH
  OF WESTERN...AND PORTIONS OF CENTRAL...NEW MEXICO THROUGH AT
  LEAST TONIGHT. WITH INCREASING ATMOSPHERIC INSTABILITY THIS
  AFTERNOON SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL
  ALMOST CERTAINLY ERUPT WITH THE POTENTIAL FOR LOCALIZED AREAS OF
  HEAVY RAINFALL. STORMS WILL DRIFT TO THE EAST AND NORTHEAST AT
  10 TO 15 MPH THROUGH THIS AFTERNOON AND EVENING AND WILL BE
  CAPABLE OF PRODUCING RAINFALL RATES BETWEEN AND INCH AND A HALF
  AND 3 INCHES PER HOUR.

* LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS 
  AND LOW WATER CROSSINGS WILL BE POSSIBLE FROM HEAVY RAINFALL. THE 
  LAS CONCHAS...WHITEWATER BALDY...LITTLE BEAR...AND WHITE BURN 
  SCARS WILL BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS 
  AFTERNOON AND EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

43
514 
WGUS65 KABQ 222145
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
345 PM MDT WED AUG 22 2012

NMZ501>507-510-511-222245-
/O.CAN.KABQ.FF.A.0010.000000T0000Z-120823T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
345 PM MDT WED AUG 22 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW
MEXICO HAS BEEN CANCELLED. AREAS REMOVED FROM THE WATCH INCLUDE
THOSE COUNTIES NORTH OF CATRON COUNTY. WHILE ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS SHOULD DEVELOP ACROSS OR MOVE INTO WEST
CENTRAL AND NORTHWEST NEW MEXICO TOWARD OR DURING THE EVENING...IT
NOW APPEARS THE RISK OF FLASH FLOODING HAS DIMINISHED ENOUGH TO
WARRANT THE DISCONTINUANCE OF THE WATCH FOR THESE AREAS. 

$$

NMZ508-509-526-230600-
/O.CON.KABQ.FF.A.0010.000000T0000Z-120823T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
SOUTH CENTRAL MOUNTAINS-
345 PM MDT WED AUG 22 2012

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE 
  FOLLOWING AREAS...SAN FRANCISCO RIVER VALLEY...SOUTH CENTRAL 
  MOUNTAINS AND SOUTHWEST MOUNTAINS. 

* UNTIL MIDNIGHT MDT TONIGHT

* DEEP AND RICH AMOUNTS OF ATMOSPHERIC MOISTURE WILL BE OVER THE
  WATCH AREA THROUGH AT LEAST TONIGHT. SCATTERED TO NUMEROUS
  SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS CATRON...WESTERN
  SOCORRO AND SOUTHERN LINCOLN COUNTIES...INCLUDING THE WHITEWATER
  BALDY AND LITTLE BEAR BURN SCARS...INTO THE EVENING...BRINGING
  THE POTENTIAL FOR LOCALIZED AREAS OF HEAVY RAINFALL. STORMS WILL
  DRIFT TO THE EAST AND NORTHEAST THROUGH THIS EVENING AND WILL
  BE CAPABLE OF PRODUCING RAINFALL RATES BETWEEN ONE AND TWO AND A
  HALF INCHES.

* LOCALIZED FLASH FLOODING OF STREAMS...ARROYOS...DRY CREEK BEDS
  AND LOW WATER CROSSINGS WILL BE POSSIBLE FROM HEAVY RAINFALL.
  THE WHITEWATER BALDY...LITTLE BEAR...AND WHITE BURN SCARS WILL
  BE ESPECIALLY SUSCEPTIBLE TO FLASH FLOODING THIS AFTERNOON AND
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

43
524 
WGUS65 KABQ 230555
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1155 PM MDT WED AUG 22 2012

NMZ508-509-526-230700-
/O.CAN.KABQ.FF.A.0010.000000T0000Z-120823T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-SAN FRANCISCO RIVER VALLEY-
SOUTH CENTRAL MOUNTAINS-
1155 PM MDT WED AUG 22 2012

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTH AND CENTRAL NEW
MEXICO HAS BEEN CANCELLED. HEAVY RAIN HAS ENDED ACROSS THE WATCH
AREA. LIGHT TO MODERATE RAIN MAY CONTINUE...BUT THE FLASH FLOOD
THREAT HAS ENDED FOR THE NIGHT. 

$$

34

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Aug 22, 3:26 AM MDT, 27 minutes earlier.

Area forecast discussion, Aug 22, 3:26 AM MDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
326 AM MDT WED AUG 22 2012

.DISCUSSION...UPPER LEVEL PATTERN IS DEFINED BY A DOME OF HIGH
PRESSURE...CENTERED JUST SOUTH OF EL PASO IN CHIHUAHUA WHILE THE
LONG WAVE TROUGH CONTINUES TO IMPACT THE EASTERN U.S.  UPSTREAM OF
NEW MEXICO A TROUGH IS MAKING LANDFALL OVER THE CALIFORNIA COAST
WITH A PRONOUNCED BELT OF DRY AIR WRAPPING INTO THE FEATURE. AHEAD
OF IT POSITIVE VORTICITY ADVECTION IS MEETING UP WITH THE
MONSOONAL PLUME OF MOISTURE IN SOUTHERN NV...AZ...AND UT WHERE
STORMS ARE IGNITING WITH EASE DESPITE A LACK OF DIURNAL HEATING AT
THIS EARLY MORNING HOUR. THIS WILL BE A SIGNIFICANT PLAYER IN THE
WEATHER OVER NORTHERN AND CENTRAL NEW MEXICO THROUGH FRIDAY...AND
TO SOME EXTENT SATURDAY.

FOR TODAY...THE HIGH PRESSURE DOME WILL NOT ALTER ITS POSITION
MUCH...YET A SUBTLE INCREASE IN WEST SOUTHWEST WINDS IN THE MID
LEVELS OF THE TROPOSPHERE WILL SLOWLY ADVECT RICHER MOISTURE
PROFILES INTO NM. PWATS ARE EXPECTED TO JUMP FROM ROUGHLY THE
0.75-1.00 INCH RANGE UP TO THE 1.00-1.25 INCH RANGE BY THIS
AFTERNOON AND THIS EVENING. STEERING FLOW TODAY WILL CARRY STORMS
GENERALLY ON A 070 EAST NORTHEAST HEADING AT 10 TO 15 KT. WHILE
THIS MOTION WILL NOT BE TERRIBLY SLOW...THE THREAT FOR TRAINING
STORMS AMIDST SUBSTANTIAL MOISTURE ADVECTION WILL ELEVATE THE
HEAVY RAIN AND FLOODING THREAT. ALSO OF NOTE...SOME FLOODING
YESTERDAY OVER THE LITTLE BEAR...WHITE...AND WHITEWATER BALDY BURN
SCARS HAS LEFT ANTECEDENT CONDITIONS PRONE TO FLASH FLOODING IN
THIS EVOLVING ENVIRONMENT. THUS...FELT IT PRUDENT TO HOIST A FLASH
FLOOD WATCH FOR TODAY...NAMELY OVER THE BURN SCAR AREAS MENTIONED
AS WELL AS LAS CONCHAS...BUT ALSO OVER THE WESTERN THIRD OF ZONES
WHERE POTENTIAL WILL BE HIGHEST FOR LOCALLY HEAVY RAINFALL. STORMS
WILL NOT BE AS WIDESPREAD IN THE EASTERN PLAINS...BUT ANY CELLS
THAT DO IGNITE WILL HAVE THE POTENTIAL TO GROW STRONG AND PERHAPS
EVEN SEVERE WITH MARGINAL BULK SHEAR PROFILES IN THE LOWEST HALF
OF THE TROPOSPHERE. TEMPERATURES WILL BE CHALLENGING TODAY GIVEN
A WIDE SWATH OF THE WESTERN HALF OF THE FORECAST AREA WILL LIKELY
BE INUNDATED WITH CLOUDS AND SOAKING PRECIPITATION. HAVE SIDED
CLOSEST TO THE MET...BUT HAVE HEDGED BELOW BY A FEW DEGREES FOR
MANY SITES.

ON THURSDAY THE UPWARD FORCING EFFECTS OF THE APPROACHING TROUGH/LOW
WILL COME TO FRUITION OVER NM. HEALTHY AND ABOVE NORMAL PWATS WILL
REMAIN OVER THE FORECAST AREA...BUT THE STRONGER MID LEVEL FLOW
ASSOCIATED WITH THE FEATURE ALOFT WILL GIVE STRONGER WESTERLY
STEERING FLOW. WHILE THIS WOULD NOT WORK IN FAVOR OF A FLOODING
THREAT...HEAVY RAINFALL POTENTIAL WILL STILL LIKELY IMPACT
LOCALIZED AREAS. SOME STORMS MAY ALSO OBSERVE MORE OF A TENDENCY
TO PRODUCE HAIL AND STRONG/SEVERE WINDS WITH INCREASING SPEED
SHEAR ALOFT. SLIGHTLY DRIER AIR DOES APPEAR TO BEGIN ADVECTING
INTO THE WESTERN ZONES BY THURSDAY EVENING.

INTO FRIDAY THE CORE OF THE UPPER LOW WILL FINISH OVERTAKING NM.
THE HEAVY RAIN THREAT WOULD LIKELY BEGIN TO DECREASE AS THE AXIS
OR CORE OF THE FEATURE PASSES EAST AND DRIER AIR FILLS IN. A
FAVORED AREA FOR PRECIPITATION FRIDAY AFTERNOON AND EVENING WOULD
SEEM TO BE OVER THE NORTHERN MOUNTAINS WHERE THE BETTER DYNAMICS
ALOFT WOULD BE...BUT CONFIDENCE IS RATHER LOW SINCE PERTURBATIONS
OF THIS TYPE ARE UNSEASONAL AND ATYPICAL.

THE DISTURBANCE WILL LIFT INTO THE CENTRAL PLAINS OF THE NATION
AS AN OPEN WAVE ON SATURDAY...AND WEAKENED HIGH PRESSURE SOUTH OF
NM WILL TRY TO MAKE ANOTHER STAND. A TRAILING BACK DOOR FRONT WILL
SLIDE INTO THE NORTHEASTERN QUADRANT OF NM THROUGH THE DAYTIME
SATURDAY...AND COULD INTRODUCE SOME UPSLOPE ALONG THE EAST SLOPES
OF THE SANGRES AND PERHAPS THE SANDIA/MANZANOS. INTO SUNDAY AND
NEXT WEEK IT WILL BE BUSINESS AS USUAL...WATCHING THE DOME OF HIGH
PRESSURE STEADILY GAIN STRENGTH AS IT FLOATS OVER NM AND RECYCLE
MODE COMMENCES.

52

&&

.FIRE WEATHER...GENEROUS LOW LEVEL MOISTURE OVER THE PLAINS HAS
BLED INTO THE RGV AGAIN TONIGHT...AND OVERALL MOISTURE WAS
INCREASING ALONG AND WEST OF THE CONTDVD BASED ON TPW SATELLITE
IMAGERY EARLY THIS MORNING DUE TO UPPER LOW/TROUGH STARTING TO
PUSH INTO CALIFORNIA/SRN NEVADA. THIS SHOULD SET THE STAGE FOR
WIDESPREAD SHOWERS AND STORMS WITH WETTING RAINS TODAY AND
TONIGHT...WITH LOCALLY HEAVY RAINS POSSIBLE. THAT SAID...TODAY/S
SCENARIO DIFFERS FROM THAT OF TUESDAY WHICH WAS DOMINATED BY SLOW
STORM MOTION AND ELY UPSLOPE WINDS INTO THE EAST SLOPES OF THE
CENTRAL MOUNTAIN CHAIN. TODAY/S STORM MOTION SHOULD BE GENLY FROM
THE WEST OR SOUTHWEST TO THE EAST AND NORTHEAST.

WIDESPREAD SHOWERS AND STORMS WILL PERSIST THROUGH THURSDAY AND INTO
FRIDAY AS THE UPPER LOW/TROUGH CROSSES FROM WEST TO EAST OVER
NORTHERN AND CENTRAL NEW MEXICO. HIGH TEMPERATURES TODAY THROUGH
FRIDAY WILL BE BELOW AVERAGE IN THE WEST...AND NEAR TO A LITTLE
ABOVE AVERAGE IN THE EAST. SOME POCKETS OF FAIR TO POOR VENTILATION
WILL BE FOUND OVER THE NORTH AND WEST.

THE UPPER SYSTEM SHOULD EXIT NEW MEXICO TO THE EAST SATURDAY WITH
RESIDUAL SHOWERS AND STORMS FAVORING THE CENTRAL AND EAST.
OTHERWISE...NORTHWEST BREEZES COULD DEVELOP ALONG THE CENTRAL
MOUNTAIN CHAIN FRIDAY AND SATURDAY WITH A WEAK NORTHERLY WIND SHIFT
INTO THE NORTHEAST PLAINS SATURDAY. SOME DRIER AIR MAY START TO
MOVE INTO THE NORTHWEST...BUT THIS TREND SHOULD BE MORE PRONOUNCED
SUNDAY.

MODELS DEPICT THE UPPER HIGH TO BUILD OVER NEW MEXICO AND THE
SOUTHERN/CENTRAL ROCKIES EARLY NEXT WEEK. THEREFORE SHOWERS AND
STORMS MAY BE LIMITED TO MAINLY THE HIGHER TERRAIN AND IMMEDIATELY
ADJACENT AREAS AS THE REGION DRIES OUT.

&&

.AVIATION...
06Z TAF CYCLE
LOW CIGS PENETRATING WESTWARD FROM TX PANHANDLE NEAR CAO EXPANDING
TO LVS...TCC...AND NEAR ROW OVERNIGHT COVERED BY TEMPO GROUPS IN
RESPECTIVE TAFS WITH SCT015 PLACEHOLDER TO COVER AREAS OF MVFR TO
OCNL IFR CIGS. NUMEROUS THUNDERSTORMS DEVELOPING AFTER 19Z WED
AFTERNOON WITH MODEST CONFIDENCE IN STORM TIMING AT TAF SITES.
HAVE COVERED EXPECTED THUNDERSTORM PERIOD WITH VCSH GROUPS AS
PLACEHOLDERS FOR SHORTER THUNDERSTORM PROXIMITY THROUGH WED
AFTERNOON INTO THE EVENING. STORMS WILL INITIATE OVER THE CENTRAL
AND WESTERN HIGH COUNTRY AND EXPAND IN COVERAGE THROUGH THE
AFTERNOON TO VALLEYS AND ADJACENT PLAINS. ISOLD VIZ EXCURSIONS TO
MVFR IN HEAVIEST THUNDERSTORMS WED AFTERNOON...OTHERWISE VFR
CONDITIONS FOR THE NEXT 24 HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  85  64  79  59 /  40  60  60  50
DULCE...........................  80  53  71  48 /  50  70  70  60
CUBA............................  75  56  72  52 /  60  70  70  60
GALLUP..........................  76  59  75  58 /  50  60  50  40
EL MORRO........................  71  55  71  51 /  60  80  60  50
GRANTS..........................  76  56  75  55 /  50  70  50  50
QUEMADO.........................  76  59  73  54 /  60  70  70  60
GLENWOOD........................  84  63  78  60 /  40  50  60  60
CHAMA...........................  71  46  66  46 /  60  70  70  60
LOS ALAMOS......................  79  58  74  55 /  60  70  70  60
PECOS...........................  76  56  73  54 /  60  70  60  60
CERRO/QUESTA....................  77  48  71  47 /  60  60  70  60
RED RIVER.......................  68  44  63  41 /  70  70  80  60
ANGEL FIRE......................  70  42  66  42 /  60  70  80  60
TAOS............................  80  52  75  50 /  50  50  50  50
MORA............................  74  54  70  51 /  60  70  70  60
ESPANOLA........................  84  55  79  56 /  40  50  50  50
SANTA FE........................  79  59  76  56 /  50  60  50  50
SANTA FE AIRPORT................  83  60  79  57 /  40  50  40  50
ALBUQUERQUE FOOTHILLS...........  83  63  80  61 /  50  50  40  50
ALBUQUERQUE HEIGHTS.............  85  66  82  64 /  40  50  40  50
ALBUQUERQUE VALLEY..............  87  62  84  60 /  40  50  40  40
ALBUQUERQUE WEST MESA...........  87  64  84  61 /  40  50  40  50
LOS LUNAS.......................  88  66  85  62 /  40  50  40  40
RIO RANCHO......................  86  66  83  63 /  40  50  40  50
SOCORRO.........................  88  67  84  64 /  40  50  50  50
SANDIA PARK/CEDAR CREST.........  76  53  74  51 /  60  70  50  50
TIJERAS.........................  82  60  79  56 /  60  70  50  50
MORIARTY/ESTANCIA...............  84  58  81  53 /  60  70  50  50
CLINES CORNERS..................  78  59  77  56 /  50  60  50  50
GRAN QUIVIRA....................  82  60  79  58 /  50  60  50  50
CARRIZOZO.......................  85  63  80  62 /  40  50  40  40
RUIDOSO.........................  75  60  73  58 /  60  70  60  50
CAPULIN.........................  80  57  76  55 /  50  60  40  40
RATON...........................  84  57  79  55 /  40  50  40  40
SPRINGER........................  85  57  81  56 /  40  50  40  40
LAS VEGAS.......................  78  57  77  56 /  50  50  60  50
CLAYTON.........................  85  62  85  61 /  20  20  30  40
ROY.............................  82  61  82  61 /  40  50  50  40
CONCHAS.........................  88  67  89  66 /  30  40  30  40
SANTA ROSA......................  86  64  87  64 /  30  40  40  40
TUCUMCARI.......................  89  68  90  67 /  20  30  30  40
CLOVIS..........................  85  65  87  64 /  20  20  30  30
PORTALES........................  86  67  87  66 /  20  20  30  30
FORT SUMNER.....................  87  67  88  66 /  20  30  30  40
ROSWELL.........................  89  70  91  70 /  20  30  30  40
PICACHO.........................  84  64  83  64 /  40  50  40  40
ELK.............................  79  60  78  61 /  50  60  50  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ501>511-526.

&&

52
Hazardous weather outlook, Aug 21, 6:01 AM MDT, 21 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
601 AM MDT TUE AUG 21 2012

NMZ501>540-221215-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
601 AM MDT TUE AUG 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL MOVE SLOWLY AND BE CAPABLE OF PRODUCING HEAVY
DOWNPOURS AND STRONG OUTFLOW WINDS THIS AFTERNOON AND EARLY
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS WEDNESDAY
THROUGH THURSDAY ASSOCIATED WITH MONSOONAL MOISTURE SPREADING
EAST ACROSS THE AREA AND AN UPPER LEVEL DISTURBANCE APPROACHING
FROM THE WEST. LOCALLY HEAVY DOWNPOURS...SMALL HAIL AND STRONG
WIND GUSTS ARE ALL POSSIBLE WITH THIS ACTIVITY. A SEVERE
THUNDERSTORM CAN NOT BE RULED OUT ACROSS THE FAR EASTERN PLAINS
LATE THURSDAY AND POSSIBLY LATE FRIDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

11

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:27 PM MDTAreal Flood AdvisoryABQLincoln2 hr
Aug 21, 6:35 PM MDTAreal Flood AdvisoryABQSocorro115 min
Aug 22, 3:18 PM MDTAreal Flood AdvisoryABQCatron, Cibola, Socorro117 min
Aug 22, 3:42 PM MDTSpecial Weather StatementABQ48 min
Aug 22, 4:40 PM MDTAreal Flood AdvisoryABQGuadalupe, San Miguel2 hr

Nearby

Flash Flood Watches in New Mexico, 2012Every flash flood watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.